Topological defect solutions in the spherically symmetric space-time admitting conformal motion


Yilmaz I., Aygun M., Aygun S.

GENERAL RELATIVITY AND GRAVITATION, vol.37, no.12, pp.2093-2104, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 12
  • Publication Date: 2005
  • Doi Number: 10.1007/s10714-005-0197-6
  • Journal Name: GENERAL RELATIVITY AND GRAVITATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2093-2104

Abstract

In this paper, we have examined strings with monopole and electric field and domain walls with matter and electric field in the spherically symmetric space-time admitting a one-parameter group of conformal motions. For this purpose, we have solved Einstein's field equations for a spherically symmetric space-time via conformal motions. Also, we have discussed the features of the obtained solutions.